# SDR TRAX200800618

- Difficulty date: May 10, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 1,197,100 hours, 10,139 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE INDICATING 156 PSI IN ALL PHASES FROM CLIMB TO SHUTDOWN AT GATE.  AIRCRAFT RETURNED TO ATL AFTER T/O---EMERGENCY DECLARED.  FLT 4531 DEL 156 MINS REMOVED AND REPLACED RT ENG OIL PRESSURE TRANSDUCER IAW AMM 79-31-03, LEAK AND OPS CHECK GOOD.  (B)
